# SDR SWAA2021072989262

- Difficulty date: June 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR IS OUT OF ADJUSTMENT ; / [01] ADJUSTED AFT GALLEY DOOR PER B737 AMM 52-41-00-820-801.ESCAPE SLIDE INSTALLATION WILL BE ACCOMPLISHED ON J/C TTG8Q005AC9N; [02] VERIFIED
